Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Equation réaction diffusion")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2900

  • Page / 116
Export

Selection :

  • and

Approach to a dead core for some reaction-diffusion equationsBOBISUD, L. E; ROYALTY, W. D.Journal of mathematical analysis and applications. 1989, Vol 142, Num 2, pp 542-557, issn 0022-247X, 16 p.Article

Kinetics of the scavenger reactionREDNER, S; KANG, K.Journal of physics. A, mathematical and general. 1984, Vol 17, Num 8, pp L451-L455, issn 0305-4470Article

Exact solutions of reaction-diffusion equationKRISHNAN, E. V.Journal of the Physical Society of Japan. 1993, Vol 62, Num 3, pp 1076-1077, issn 0031-9015Article

Existence of pulses in reaction-diffusion equationsSCHNEIDER, K. R.Zeitschrift für angewandte Mathematik und Mechanik. 1993, Vol 73, Num 7-8, pp T780-T782, issn 0044-2267Article

Stably propagating periodic waves in intrinsically bistable reaction-diffusion systemsKOGA, S.Progress of theoretical physics. 1993, Vol 90, Num 6, pp 1361-1366, issn 0033-068XArticle

The spatial homogeneity of stable equilibria of some reaction-diffusion systems on convex domainsKISHIMOTO, K; WEINBERGER, H. F.Journal of differential equations (Print). 1985, Vol 58, Num 1, pp 15-21, issn 0022-0396Article

Electrical dissipative structures in membrane-coupled compartment systemsFEUDEL, U; FEISTEL, R; EBELING, W et al.Annalen der Physik (Leipzig). 1984, Vol 41, Num 4-5, pp 267-279, issn 0003-3804Article

Spreading speeds for one-dimensional monostable reaction-diffusion equationsBERESTYCKI, Henri; NADIN, Grégoire.Journal of mathematical physics. 2012, Vol 53, Num 11, issn 0022-2488, 115619.1-115619.23Article

The amplitude of periodic plane waves depends on initial conditions in a variety of λ-ω systemsSHERRATT, J. A.Nonlinearity (Bristol. Print). 1993, Vol 6, Num 6, pp 1055-1066, issn 0951-7715Article

Oscillations spatio-temporelles engendrées par un automate cellulaire = Spatio-temporal oscillations generated by a cellular automatonALLOUCHE, J.-P; REDER, C.Discrete applied mathematics. 1984, Vol 8, Num 3, pp 215-254, issn 0166-218XArticle

Asymmetric solutions of the reaction-diffusion equationNANDAKUMAR, K; WEINITSCHKE, H. J.Proceedings - Royal Society. Mathematical and physical sciences. 1993, Vol 443, Num 1917, pp 39-58, issn 0962-8444Article

Large amplitude stationary waves in an excitable lateral-inhibitory mediumERMENTROUT, G. B; HASTINGS, S. P; TROY, W. C et al.SIAM journal on applied mathematics (Print). 1984, Vol 44, Num 6, pp 1133-1149, issn 0036-1399Article

Stability of a coupled reaction diffusion systemPAO, C. V.Applicable analysis (Print). 1984, Vol 17, Num 2, pp 79-85, issn 0003-6811Article

Stable coexistence states in the Volterra-Lotka competition model with diffusionCOSNER, C; LAZER, A. C.SIAM journal on applied mathematics (Print). 1984, Vol 44, Num 6, pp 1112-1132, issn 0036-1399Article

Asymptotic behaviour of a reaction-diffusion equation in higher space dimensionsJONES, C. K. R. T.The Rocky Mountain journal of mathematics. 1983, Vol 13, Num 2, pp 355-364, issn 0035-7596Article

Singular limits of Chematoxis-growth modelKIM, Inwon Christina.Nonlinear analysis. 2001, Vol 46, Num 6, pp 817-834, issn 0362-546XArticle

On boundedness and stability of solutions to quasilinear parabolic equations with nonlocal nonlinearitiesKUIPER, H. J.Journal of mathematical analysis and applications. 1991, Vol 160, Num 1, pp 203-222, issn 0022-247XArticle

Pattern formation dynamics resulting from a reaction-diffusion instabilityAGUADO, M; SAGUES, F.Physics letters. A. 1990, Vol 143, Num 6-7, pp 283-287, issn 0375-9601Article

Unicity in an inverse problem for an unknown reaction term in a reaction-diffusion equationDU CHATEAU, P; RUNDELL, W.Journal of differential equations (Print). 1985, Vol 59, Num 2, pp 155-164, issn 0022-0396Article

Generic properties of stationary state solutions of reaction-diffusion equationsBRUNOVSKY, P; SHUI-NEE CHOW.Journal of differential equations (Print). 1984, Vol 53, Num 1, pp 1-23, issn 0022-0396Article

The existence of uniform attractors for non-autonomous reaction-diffusion equations on the whole spaceYONGQIN XIE; KAIXUAN ZHU; CHUNYOU SUN et al.Journal of mathematical physics. 2012, Vol 53, Num 8, issn 0022-2488, 082703.1-082703.11Article

Pattern dynamics in a two-dimensional gas discharge systemSUGAWARA, Takeshi; KANEKO, Kunihiko.Progress of theoretical physics. Supplement. 2006, Num 161, pp 344-347, issn 0375-9687, 4 p.Conference Paper

A remark on singular perturbation methodsITO, M.Hiroshima mathematical journal. 1985, Vol 14, Num 3, pp 619-629, issn 0018-2079Article

Pointwise bounds for strongly coupled time dependent systems of reaction-diffusion equationsCOSNER, C.SIAM journal on mathematical analysis. 1984, Vol 15, Num 2, pp 350-356, issn 0036-1410Article

Lp-uniform attractor for nonautonomous reaction-diffusion equations in unbounded domainsXINGJIE YAN; CHENGKUI ZHONG.Journal of mathematical physics. 2008, Vol 49, Num 10, issn 0022-2488, 102705.1-102705.17Article

  • Page / 116